An institution-independent proof of Craig interpolation theorem

Studia Logica 77 (1):59 - 79 (2004)
  Copy   BIBTEX


We formulate a general institution-independent (i.e. independent of the details of the actual logic formalised as institution) version of the Craig Interpolation Theorem and prove it in dependence of Birkhoff-style axiomatizability properties of the actual logic.We formalise Birkhoff-style axiomatizability within the general abstract model theoretic framework of institution theory by the novel concept of Birkhoff institution.



    Upload a copy of this work     Papers currently archived: 92,347

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

32 (#503,204)

6 months
2 (#1,206,222)

Historical graph of downloads
How can I increase my downloads?